For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

Minoxidil Feedback

If you use Minoxidil, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Itching scalp
Date: 3/24/2013
Hi sir my doctor suggest me to use minoxidil gel 2%, but iam getting iching on scalp it means is there any problem is happening..... please suggest me

AskDocWeb: Itching is one of the possible side effects of minoxidil. In most cases, this is not an allergic reaction to the minoxidil but rather due to irritation from a chemical that is mixed with the minoxidil. This chemical is called propylene glycol. If the itching becomes unbearable, you may want to switch to a formulation of minoxidil that does not contain propylene glycol such as the proplylene glycol free foam.

Hair growth products
Date: 3/25/2013
I am 23 years old, I've been loosing hairs from last 2 years., One of my friend(27Yrs) had baldness, He started using manaxil oil. Now hairs have grown on his head., Will it work for me if i use it.? And is there any chance of losing more hairs if i use? My hairs are dry and i have some white hairs too. Please recommend me some good HAIR GROWTH products without any side effects.

AskDocWeb: So far, the products intended to grow hair that we have reviewed all come with the possibility of side effects. We don't recommend any particular product but do recommend getting a physical examination by your doctor to rule out medical problems that may be causing hair loss, especially for those in their twenties. If you have a thyroid problem or diabetes, a hair loss product is not going to help so get a checkup.

How long do the effects last?
Date: 3/25/2013
How long can minoxdil protect hair if applied regularly and if the person has lost only little amount of hair??

AskDocWeb: Sorry Nishant, that has not been determined by clinical research. For those who do see a benefit from using this product, the research shows that it lasts at least up to two years. Beyond that there is no clinical data.

Date: 3/29/2013
Hi this is Neha 25 years, sir please suggest me once, I am using minoxidil gel 2% with my doctor suggestion, after using I am getting somuch of icching in that place please suggest me is simbol for hair grouth. . . . . . . please suggeste me sir

AskDocWeb: We are guessing that your "icching" was intended to mean itching. This is one of the most common side effects of minoxidil. It does not mean that hair growth is occurring. It is not a sign or indication of anything other than scalp irritation.

Minoxidil 5% to grow sideburns?
Date: 3/31/2013
hy guys.. i will plan using the minoxidil 5% to growing the side burn.. but my gen from parents there is no sideburn, beard etc. the question is, what the minoxidil can help me to indeed growing the sideburn..?? thx before.. sorry if my English not good...
For the sideburn

AskDocWeb: As far as we know there are no clinical studies of the effect of using minoxidil on any part of the body other than the scalp. Although it has been reported to cause the growth of hair on other parts of the body there is no data with which to estimate just how effective that might be.

Red spots
Date: 4/2/2013
Hello, I've been on rogain foam 5% for 6 weeks X2 daily, red spots appeared on my face? Is it one of the side effects? Should i stop using the it or should I try to reduce the dosage? Thanks

AskDocWeb: Sorry Aleks, we can discuss the side effects and effectiveness of Rogaine but we do not give medical advice. For that you need to have your doctor evaluate the number of spots, their size, color, texture, and other factors before determining what advice might be appropriate. While it understandable that you might attribute the spots to Rogaine, there are over 60 other possible causes for red spots to appear on your face.

Changes in hair texture
Date: 4/10/2006
Is the propylene glycol dangerous to the scalp or hair follicles? Also is the alcohol dangerous to hair or scalp? These two ingredients are in rogaine and I am wondering if they would cause permanent damage to follicles or to the scalp. My hair is very dry and it looks like its burned from using rogaine. I have stop using rogaine but it had done a lot of damage to my hair. It's broken off and it's very dry. It feels like I put hairspray. Even washing and conditioning my hair it's still the same Thanks,

AskDocWeb: Several people have reported changes in hair texture that were unacceptable but none were permanent. Propylene glycol is a synthetic product created through the hydration of propylene oxide. Although it is generally considered safe by the FDA it presents a couple of problems when used in hair products. First it can irritate the users' scalps resulting in itching, flaking, and even peeling in some cases. In addition, propylene glycol gives a greasy texture and feel to the hair that lasts for what seems like hours after the application. The result is that the hair looks matted down and even thinner than it really is, which seems to be counterproductive for a hair loss treatment.

Alcohol in and of itself is not known to cause hair loss. However, applying topical alcohol may dry your scalp and cause hair breakage.

More hair falling out
Date: 4/13/2006
I'm using minokem n 5 about two weeks. I'm having hair fall problem, after using it my hair falling more than before ....please give me advice.

AskDocWeb: The product information for minoxidil (the active ingredient in Minokem) says to check with your doctor if hair loss continues beyond two weeks.

Baldness on side of head
Date: 4/16/2006
Is it worth to use mintop 5% to regrowth the hair. On the sides of my head it became baldness. For how long should i use this oil. Looking forward to hear from you as early as possible. Thank you.

AskDocWeb: If you have or are developing bald spots on the side of your head then consult with a dermatologist.

Minoxidil 10%
Date: 4/16/2006
Hi, I'm 20 yrs suffering from universal alopacia. I'm having hair fall more than 6yrs. it started like a small patch in the back of the it had been spread out.recently im using minoxidil 10%(mx-10).now there is hair growth but the patch in the back is not grown. wat to do for there any side effect in normal minoxidil. pls advice me.

AskDocWeb: You can find the list of side effects for normal minoxidil (5%) here. The 10% formula is likely to produce more side effects. If you want advice then we suggest you consult with a dermatologist for an in-person evaluation of your condition.

Report - 69 - 70 - Page 71 - 72 - 73 - 74 - Last page 115

We hope you find this page useful. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:


This consumer advocate website is protected by copyright 2010-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Minoxidil and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page